# SDR USAA2013122300011

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 1,592 hours, 719 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN`S SEAT POSITION SWITCH STICKS IN FWD POSITION, RESULTS IN NON-COMMANDED FWD MOTION.  CLEANED SWITCH WITH CONTACT CLEANER. OPERATED SEVERAL TIMES, OPERATIONS CHECKED OK.
